Optimizing the fractional power in a model with stochastic PDE constraints

Geldhauser, C. orcid.org/0000-0002-9997-6710 and Valdinoci, E. (2018) Optimizing the fractional power in a model with stochastic PDE constraints. Advanced Nonlinear Studies, 18 (4). pp. 649-669. ISSN 1536-1365

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018 Walter de Gruyter GmbH. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: Stochastic Heat Equation; Optimization; Optimal Control; Fractional Parameter
Dates:
  • Accepted: 24 August 2018
  • Published (online): 13 September 2018
  • Published: 1 November 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 19 Feb 2020 14:02
Last Modified: 19 Feb 2020 14:03
Status: Published
Publisher: Walter de Gruyter GmbH
Refereed: Yes
Identification Number: https://doi.org/10.1515/ans-2018-2031
Related URLs:

Share / Export

Statistics